Lizzi, Fedele and Vitale, Patrizia (2006) Twisted conformal symmetry in noncommutative two-dimensional quantum field theory. [Pubblicazione in rivista scientifica]

Full text not available from this repository.
Item Type: Pubblicazione in rivista scientifica
Title: Twisted conformal symmetry in noncommutative two-dimensional quantum field theory.
Creators:
CreatorsEmail
Lizzi, FedeleUNSPECIFIED
Vitale, PatriziaUNSPECIFIED
Autor/s: F. Lizzi, S. Vaidya, P. Vitale
Date: 2006
Number of Pages: 8
Department: Scienze fisiche
Journal or Publication Title: PHYSICAL REVIEW D, PARTICLES, FIELDS, GRAVITATION, AND COSMOLOGY
Date: 2006
Volume: 73
Page Range: 125020-125020-8
Number of Pages: 8
Date Deposited: 20 Oct 2010 08:00
Last Modified: 30 Apr 2014 19:42
URI: http://www.fedoa.unina.it/id/eprint/6370

Actions (login required)

View Item View Item